# SDR SWAA2022041883695

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR UPPER PLATE LOOSE UPPER HINGE CUTOUT / [01] REMOVED FWD GALLEY SERVICE DOOR REF B737-700 AMM 52-41-00-000-801;[02] REMOVED AND REPLACED UPPER AND LOWER BEARING PLATES ASSEMBLY REF B737-800 SRM 51-40-02-0G-0 AND SOPM 20-50-03;[03] VERIFIED 1 AND 2;COMPLETE;[04] OK TO REINSTALL FWD GALLEY SERVICE DOOR;[05] REINSTALLED FWD GALLEY SERVICE DOOR REF B737-800 AMM 52-41-00-400-801 UP TO STEP F.(5)(E);[06] ADJUSTED THE R1 DOOR REF B737 AMM 52-41-00-820-801 UPTO AND INCLUDING STEP 2.K(1)(I);[07] CONTINUED ADJUSTMENT OF THE R1 DOOR REF B737 AMM 52-41-00-820-801; UPTO AND INCLUDING STEP 2.P.(1)(C)6);[08] CONTINUED ADJUSTMENT OF THE R1 DOOR REF B737 AMM 52-41-00-820-801; UPTO AND INCLUDING STEP 2.S.(B)2)C).;[09] VERIFIED 5;6;AND 7;COMPETE;[10] VERIFIED 8;COMPLETE;[11] FINISH ADJUSTMENT AND INSTALLATION OF FWD ENTRY DOOR REF B737-800 AMM 52-41-00-820-801 AND AMM 52-41-00-820-801;[12] LATE ENTRY: B/C 161225 B/C16671 DUE DATE: 2/2/23;[13] VERIFIED STEPS 11 AND 12.
